# SDR DALA1222049261

- Difficulty date: April 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD LOWER PANEL CUTOUT UPPER CORNER CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 51-70-01 VOL I.
